# SDR USAA990854

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTINO, FOUND A ..25 INCH CRACK AT DRAG ANGLE VERT FIN ATTACH FITTING.  INSTALLED DOUBLER AND FILLERS PER EA 65234 AND 65234A.  (M)
